MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: BERMAN 5 FR 80CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: BERMAN 5 FR 80CM; CATHETER, FLOW DIRECTED
Model Number IPN917235
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medwatch report number not provided.Uf/importer report (b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported via a medwatch report that "there was a small hole in the side of the catheter that was outside the body.Contrast was injected through the catheter using a power injector.Power injector settings were confirmed appropriate for the catheter.No harm to the patient, as the defective part of the catheter did not enter the body".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.Medwatch report number not provided.Uf/importer report (b)(4).
 
Event or Problem Description
It was reported via a medwatch report that "there was a small hole in the side of the catheter that was outside the body.Contrast was injected through the catheter using a power injector.Power injector settings were confirmed appropriate for the catheter.No harm to the patient, as the defective part of the catheter did not enter the body".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.Medwatch report number not provided.Uf/importer report #3902560000-2023-8072.
 
Additional Manufacturer Narrative
(b)(4).As per the additional information received on 05jul2023, the catheter was initially located at the right atrium of heart and the hole was identified near the hub of the catheter during injection of contrast.The catheter did not inject contrast appropriately as most of the contrast went out of the hole.The catheter was removed and another catheter of same type with larger diameter was used (6fr).The patient had no injury.The reported complaint that "there was a small hole in the side of the catheter that was outside the body" was confirmed based on the customer pictures.It was reported there was no sample available for investigation.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.However, the specifications were not met during the complaint investigation due to the ruptured catheter body.The probable root cause of the complaint is manufacturing related.Capa has been initiated under teleflex's quality system by the manufacturing site to further investigate this complaint issue.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint that "there was a small hole in the side of the catheter that was outside the body" is confirmed based on the customer pictures.The product was not returned for investigation.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.However, the specifications were not met during the complaint investigation due to the ruptured catheter body.The probable root cause of the complaint is manufacturing related.Capa has been initiated under teleflex's quality system by the manufacturing site to further investigate this complaint issue.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported via a medwatch report that "there was a small hole in the side of the catheter that was outside the body.Contrast was injected through the catheter using a power injector.Power injector settings were confirmed appropriate for the catheter.No harm to the patient, as the defective part of the catheter did not enter the body".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.Medwatch report number not provided.Uf/importer report # (b)(4).

Brand Name
CATH PKGD: BERMAN 5 FR 80CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17238882
Report Number3010532612-2023-00363
Device Sequence Number7241579
Product Code DYG
UDI-Device Identifier10801902180787
UDI-Public10801902180787
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberIPN917235
Device Catalogue NumberAI-07135
Device Lot Number16F22G0068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer07/07/2023
07/07/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date07/07/2023
07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Patient Age4 YR
Patient SexFemale